# SDR 97ZZZX360

- Difficulty date: December 18, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N258TJ
- Make and model: Beech 58
- Aircraft serial: TH988
- System (JASC): 2430 · DC Generating System
- Part: Circuit Breaker
- Condition: Failed
- Location: Dc System
- Part time: 4,629 hours
- Stage of operation: CR
- Nature of condition: H
- Precautionary procedure: O

## Discrepancy

TOTAL LOSS OF DC POWER 10 MINUTES INTO FLIGHT.  REPAIRED INOPERATIVE BATTERIES.  REPAIRED INOPERATIVE ALTERNATOR FIELD CIRCUIT BREAKER.  REPLACED.  (CAUSE - CORROSION).
